MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH 500 (108-132/48-62)
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 30 jan 2017, the field service engineer (fse) was at the customer site and replaced the rbc bath and aperture on the coulter lh 500 hematology analyzer to resolve the issue.The repairs were verified by the fse.The failure mode is the rbc bath and aperture that were replaced by the fse.Patient information was not provided by the customer for this event.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting.  this mdr report is a result of that retrospective review.  bec internal identifier - (b)(6).
 
Event or Problem Description
The customer reported that the coulter lh 500 hematology analyzer generated erroneous high platelet (plt) results on patient samples.There was no report of erroneous results reported out of the lab from the provided information.There was no report of change or effect to patient treatment in connection with the reported event.Instrument printouts of patient results or controls were not provided for this event.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7726900
Report Number1061932-2018-01021
Device Sequence Number995968
Product Code GKZ
UDI-Device Identifier15099590265045
UDI-Public(01)15099590265045(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH 500 (108-132/48-62)
Device Catalogue Number178833
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1